# SDR DALA2023030701659

- Difficulty date: March 5, 2023
- Submitted: March 7, 2023
- Operation: Air carrier
- Aircraft: N893AT
- Make and model: Boeing 717-200
- Aircraft serial: 55045
- Aircraft time: 48,027 hours, 33,844 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RH/LH TRACKS (RH) FROM STA Y=813 TO STA Y=896 AND (LH) TRACK FROM STA Y=813 TO STA Y=947 AT AFT CARGO COMPARTMENT. SUMMARY OF NRC 00682: CORROSION LEVEL 2. RH/LH TRACKS (RH) FROM STA Y=813 TO STA Y=896 AND (LH) TRACK FROM STA Y=813 TO STA Y=947 AT AFT CARGO COMPARTMENT WERE REPLACED PER DWG 5936663 AND B717-200 SRM 51-41-01-0G. (LP #2656482)
